Jump to content

Alicia89: bupropion / Wellbutrin / Zyban - no thoughts in my head


Alicia89

Recommended Posts

Hello. I made a research, but I don't found a case like me. Since I took Bupropion (only 3 pills of 150mg) I have litterally no thoughts in my head, my inner voice is gone. My mind is blank, if I try to think, just nothing happens. I even got complete anhedonia from these 3 pills. And I got severe muscle pain in my arms and legs, I was even unable to use my computer (but it's gone, after 2 months). Before that I always had a lot of thoughts in my head and eidetic memory, all of that are really gone, I am even aphantasic (not able to visualize any picture in my head). my last pills were in March.

 

I have recovered from this anhedonia with Valdoxan and Mirtazapine, but my mind is still blank. But when I dream, I have thoughts, people speak, I see pictures, ect.

 

Is someone got the same symptoms, and more important, is anyone recovered from that ? My neurologist thinks it's receptors insensibilisation, I made a MRI-scan, I see with my neurologist the 18 september.

 

Thanks a lot !

Link to comment
  • ChessieCat changed the title to Alicia89: bupropion / Wellbutrin / Zyban - no thoughts in my head
  • Moderator

Hi Alicia89 and welcome,

I'm glad that some of your symptoms have abated.  And I'm sorry for what you have been through.

 

What are you presently taking?  

This will be helpful:   Please put your withdrawal history in your signature.

Just open that link, and you'll see what we are looking for with the signature.  And that will help to clarify a bit more for us.

 

Many of us here, share some similarities, with what we have experienced with medications, although no two of us are exactly alike.

Are you interested in tapering medications/drugs at all, or just wanting to see if anyone has had something similar happen?

 

I have not had a reaction like yours, from just 3 pills of anything.  Others may have had though.  Have you looked at information about Bupropion?  To see if what you have experienced, has been listed as a side effect?  We have a topic on Wellbutrin tapering, which offers a little more information on that drug too.  And you could also take a look at that drug here:  Drugs.com  Just put it in the search box at the top there.

Good that you have gotten a neurologist now too.  Yes, you may have had a reaction to the Wellbutrin, and some de-stabilization of receptors. 

 

I'll get you approved today and started.  Feel free to wander about the site as well.  If you go to the Home page, you'll find many topics that might interest you.

 

Welcome again,

Love, peace, healing, and growth,

manymoretodays(mmt)

 

 

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment
  • 4 months later...

Hi Alicia,


How are you doing?

 

To a much lesser degree, I share your symptoms. It feels like I have to force thoughts and images out of my head, it no longer naturally ‘ticks over’ and is active without me wanted it to be. It’s hell.

 

Icip:).

Early September 2019 - One 25mg dose of Sertraline taken.

Early October 2019 - Five 25mg doses (pills) of Sertraline taken for five consecutive days.

Withdrawal/reaction happened on the 27th of October (2019) in the evening.

Symptoms that have gone: Joint and muscle pain/weakness in my legs, phantom senses, chemical dread, chemical fear, DP/DR has gotten a lot lot better than what it is now, it was one of my worst and all-encompassing symptoms when it started, awful aphasia, parkinsonism, head pressure, pressure in my frontal lobe when trying to think/work out something, inability to plan or execute anything//feelings of being literally scatterbrained, inability to think in my head other than slight acknowledgements - the voice in my head sounded weak and 'small' like it was restrained to a much smaller area of my brain, constant fatigue, emotional numbness, constant eyestrain, and changes in perception of colour/contrast in sight.

Main remaining symptoms: Visual Snow/HPPD, derealisation, tinnitus, and brain/cog fog.

Drug free.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy